# SDR MWEA050024

- Difficulty date: March 4, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 43,185 hours, 44,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500025
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTING SYSTEM ABOVE SEAT 28 IS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.
